# SDR CALA2016082400579

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737990ER
- Aircraft serial: 42203
- Aircraft time: 4,385 hours, 1,486 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185F
- Part serial: 6605
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSING NUMBEROUS ELECTRICAL BUSSES. DIVERTED ACFT.  NR 1 FAIL LOST TCAS, WINDOW HEAT, FUEL PUMPS, ELEC HYD NR 1 APU COULD NOT POWER ACFT BUT RUNS COULD NOT ACCEPT GROUND POWER.  REPLACED THE NR 1 AND APU GENERATOR CONTROL UNITS IAW AMM 24-21-81.  REPLACED BPCU IAW AMM 24-41-21. RAN BOTH ENGINES AND APU WHILE SWAPPING AC POWER SOURCES.  ALL ACFT SYSTEM APPEAR NORMAL AND CONNECT AND DISCONNCT FROM AC BUSSES.  PERFORMED LIGHTNING STRIKE INSPECTION, NO FINDINGS. ALL OPS CHECKED GOOD
